Irregular isomonodromic for Garnier systems and Okamoto's canonical transformations

Mazzocco, Marta (2004) Irregular isomonodromic for Garnier systems and Okamoto's canonical transformations. Journal of the London Mathematical Society, 70 (2). pp. 405-419. ISSN 0024-6107

[img] PDF
S0024610704005678a.pdf
Restricted to Repository staff only

Download (179kB)
Official URL: http://journals.cambridge.org/action/displayIssue?...

Abstract

The paper describes the Garnier systems as isomonodromic deformation equations of a linear system with a simple pole at 0 and a Poincaré rank 1 singularity at infinity. The extension of Okamoto's birational canonical transformations to the Garnier systems in more than one variable and to the Schlesinger systems is discussed.

Item Type: Article
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 32 Several complex variables and analytic spaces
MSC 2010, the AMS's Mathematics Subject Classification > 34 Ordinary differential equations
MSC 2010, the AMS's Mathematics Subject Classification > 35 Partial differential equations
MSC 2010, the AMS's Mathematics Subject Classification > 53 Differential geometry
Depositing User: Ms Lucy van Russelt
Date Deposited: 16 Aug 2006
Last Modified: 20 Oct 2017 14:12
URI: http://eprints.maths.manchester.ac.uk/id/eprint/528

Actions (login required)

MIMS EPrints is powered by EPrints 3 which is developed by the School of Electronics and Computer Science at the University of Southampton. More information and software credits.